# SDR SWAA2022033073615

- Difficulty date: February 16, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT 2022-109132 / [01] REPLACED PANEL 140AF AT AFT CARGO COMPARTMENT IAW B737-700 DWG 453A2610. 51-10-02 ITEM 9;[02] VERIFIED TASK COMPLETE
